MathSciNet Relay Station
MathSciNet bibliographic data
MR1389642 46L10 (16W30 22A22)
Vallin, Jean-Michel Bimodules de Hopf et poids opératoriels de Haar. (French) [Hopf bimodules and Haar operator weights] J. Operator Theory 35 (1996), no. 1, 39–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement